# SDR AALA20012055

- Difficulty date: November 12, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N1433B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11418
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 862536
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1842 - EN ROUTE ORD-IAD, NR 2 HYDRAULIC SYSTEM PRESSURE DECREASED TO ZERO.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 AND NR 2 HYDRAULIC PUMPS AND FILTERS.  RAN BOTH ENGINES.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
